# SDR A6WA201745200

- Difficulty date: August 12, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 31,652 hours, 30,566 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON FLOOR ROW 6-8 NOT WORKING.  RESECURED EMERG FLOOR TRACK LIGHT CONNECTORS AT ROW 6-8.  OP CK GOOD IAW AMM 33-51-00.
